# SDR DXTA2013021405287

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 3,299 hours, 2,071 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE. TOOK SEVERAL TRIES TO ENGAGE.  ONCE ENGAGED, IT WAS PULLING RIGHT.  IN THE RT TURN, IT FAIL COMPLETELY FULL RIGHT.   COMPLIED WITH NOSE STEERING TROUBLESHOOTING.  DURING OPS CHECK, FOUND STEERING TO LT TRAVELS TO FULL DEFLECTION WITH NO DEFECTS, WHEN STEERING TO RT, FOUND STEERING FAIL CAWS MESSAGE COME ON AT 20 DEGREES AND WAS ABLE TO RESET TO NEUTRAL BY TURNING OFF SWITCH.  AT 40 DEGREES TRAVELS, WILL NOT RESET TO NEUTRAL UNLESS WHEELS ARE MANUALLY CENTERED.  STEERING ECU SHOW VEL LED ON COMPUTER FACE.   PERFORMED NOSE WHEEL STEERING FEEDBACK POTENTIOMETER  ADJUSTMENT & TEST, STEPS 1A THRU 1B-38 IAW MM 32-50-10. OPS CHECKED GOOD.  NO FURTHER DEFECT NOTED.
